# SDR SWIA20230825

- Difficulty date: August 25, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N621UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000825
- Aircraft time: 7,468 hours, 4,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE EXTERNAL SKIN HAS EVIDENCE OF LIGHTNING STRIKE DAMAGE AT FR 13; STR 11R-12R; ON RIVET LINE.     (C-CHECK RO 9/3/2023)    PERFORMED LIGHTNING STRIKE PERMANENT REPAIR ON FWD FUSELAGE SKIN FR 13, STR 11R-12R REF. SRM 53-00-00/REPAIR 03P. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED. NO WEIGHT BALANCE ADJUSTMENT REQUIRED.
